Lactulose Reactions, Anyone?

Pull up a chair, grab a cup of coffee and have a nice long chat. This forum is the perfect place to get to know one another on a more personal basis. Share birthday or get well wishes, funny stories, jokes and interesting tidbits.

Moderator: pmaxwell

Lactulose Reactions, Anyone?

Postby karenb » Tue Dec 27, 2011 10:43 pm

Hi all,

I've been pretty quiet the last few months - the combo of moving and starting some new pain management (and condition management) therapies has had me pretty tuckered.

My Rehabilitation Physical (who works closely with my Pain Mgmt specialist, but focuses of all things spinal injury related) had me start a daily reflex bowel program a couple of months ago. I'm continuing to struggle with it, along with Physical Therapy directed at my atrophied legs and lack of core muscle strength.

On Sunday night, I started taking Lactulose (15 mL per day) to ease the discomfort with the reflex bowel program and get things a bit more regular and comfortable. Last night, in the midst of my reflex bowel program, I became extremely nauseated and dizzy. Ultimately, I apparently passed out on the floor. I came to a couple of hours later and called a friend - he came over and called 911 right away. I spent several hours in the hospital getting checked out, but they couldn't determine what had happened.

Has anyone experienced side effects like this with Lactulose?

Karen

P.S. I misplaced my drug guide while moving, and am still not completely coherent (lack of sleep and the after-effects of dehydration), but I wanted to get my question "out there" for advice.
karenb
 
Posts: 645
Joined: Mon May 03, 2010 9:41 pm
Location: Las Cruces, NM

Return to ASAP Lounge

Who is online

Users browsing this forum: No registered users and 8 guests